# SDR ASAA2022103040533

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,870 hours, 9,903 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Binding
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR VERY HARD TO TURN ON #2 ENG EDP DEPRESSURIZATION SOLENOID. GROUNDED - YES. REPLACED MW0312 NACELLE HARNESS REF B737-900 AMM 71-51-03 PARA 3G(5). PERFORMED TEST EEC AND ACTUATORS TEST ON #2 ENG IN REF TO AMM 73-21-00-700-804-F00 AND 71-00-00-700-807-F00. NO DEFECTS NOTED.
